Ive been on birth control for 7 months and after

Patient

Q: Ive been on birth control for 7 months and after taking my pill on tuesday i havent felt myself. i feel depressed and not myself and i dont know what to do? is it the pill?

Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
Birth control pills can present with mood changes sometimes.
But severe depression may not be seen with pills alone.
Try to rule out other possible causes like psychological stress, disappointment in any issue etc.
If no specific cause are found and depression recurs or increases in severity, better to consult your doctor once and get evaluated.

Take care.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews